Skip to main content

Contact allergy from tobramycin eyedrops

The full text article is not available.

Abstract:

We report a patient with allergic conjunctivitis and blepharitis as a result of tobramycin eyedrops.

Keywords: aminoglycoside antibiotics; conjunctivitis; contact allergy; eyedrops; patch test; tobramycin

Document Type: Short Communication

DOI: http://dx.doi.org/10.1111/j.1398-9995.2005.00588.x

Affiliations: 1: Allergy 2: Pharmacy, Hospital Ramón y Cajal, Madrid, Spain

Publication date: April 1, 2005

mksg/all/2005/00000060/00000004/art00018
dcterms_title,dcterms_description,pub_keyword
6
5
20
40
5

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more